MathSciNet Relay Station
MathSciNet bibliographic data
MR419395 (54 #7416) 10K05 (65C10)
Niederreiter, Harald Statistical independence of linear congruential pseudo-random numbers. Bull. Amer. Math. Soc. 82 (1976), no. 6, 927–929.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement